# SDR SWAA001668

- Difficulty date: September 3, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 48,962 hours, 49,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD SERVICE DOOR EXTERNAL EMERGENCY EXIT LIGHT LENS ATTACH SCREW MISSING.  INSTALLED SCREW PER MM.
